# SDR SWIA202163018

- Difficulty date: October 10, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 RH INB FLAP HINGE ARM HAS ALL 4 EA CASTLE NUTS SHOWING EVIDENCE OF CORROSION. (FLAGGED)    (C-CHECK RO 12-4-2021)    REMOVED CORRODED CASTLE NUTS AND INSTALLED NEW CASTLE NUTS RIGHT INBOARD FLAP HINGE ARM WS127.25 REF CRJ 200 AMM 57-52-08-400-802. TORQUE WRENCH TUC4200 CAL DUE 30 SEPT 2022.
